MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA22-40/I13-40
Medical Device Problem Codes Partial Blockage (1065); Occlusion Within Device (1423)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984); Thrombus (2101)
Date of Event 04/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Patient initially implanted with an afx2 bifurcated and ovation limb on (b)(6) 2018.Approximately two weeks post implant, patient presented with claudication, a duplex showed narrowing in the left limb of the afx2.Patient was brought in on (b)(6) 2018 for interventions, which was when the physician discovered that the patient had a complete occluded left limb with thrombus and a 50% stenosis in the right ovation iliac limb (reported in a separate report).The physician elected to intervened with angiojet and placed two non-endologix stents in both iliac limbs of the previously placed afx graft.The issues were resolved.The patient was discharged home.
 
Additional Manufacturer Narrative
At the completion of the investigation, the reported total occlusion of the left common iliac artery and partial right common artery stenosis (report # 3008011247-2018-00112) complaint is confirmed.The complaint is most likely anatomy related (aorto-iliac occlusive disease) and is outside of treatment range.Procedure related harms for this complaint included re-occlusion of left iliac stent and a secondary endovascular procedure on (b)(6) 2018.The final patient status was reported to be stable discharged home.Devices remain implanted in the patient and were not returned, no evaluation completed.The review of manufacturing lot confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7545031
Report Number2031527-2018-00486
Device Sequence Number1169687
Product Code MIH
UDI-Device Identifier00818009015075
UDI-Public(01)00818009015075(17)190222
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberBEA22-40/I13-40
Device Lot Number1811838009
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/27/2018
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date05/25/2018
Supplement Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION ILIAC LIMB-LOT: FS072417-70; OVATION ILIAC LIMB-LOT: FS072417-70
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR